Fast Acting Panadol; More Quality Time With Family


GlaxoSmithKline (GSK), the global leading healthcare company commits itself on improving the quality of human life by enabling people to do more, feel better and live longer with (paracetamol) Panadol® as the world’s trusted pain reliever, sold in more than 85 countries.

Panadol with Optizorb® is a type of paracetamol caplet that works five times faster than regular formulation. It contains the same amount of paracetamol (500 mg) found in Panadol, so you can feel confident in its ability to relieve pain such as headache and fever.

“Seven out of 10 Filipinos suffer from regular headaches. The time wasted on dealing with this kind of pain should have been better spent on more important things like quality time with the family,” says Jeoffrey Yulo, General Manager – Consumer Healthcare, GSK Philippines. “This dilemma encourages GSK to continue providing a fast and effective solution like Panadol to pain sufferers.  What makes Panadol with Optizorb® truly different from other branded and generic paracetamol products is that it is the only product to contain Optizorb®, which has revolutionized the way paracetamol tablets are dispersed in the body, so it allows paracetamol to reach the bloodstream more quickly and be carried to where it acts to fight pain, five times faster.”

This year, Panadol brings more focus to help take away the pain for faster recovery and more super moments with the ones you love. Bringing this life-affirming message to the fore is father/athlete/host Ryan Agoncillo, together with his son Lucho. Ryan is known to be a dedicated father to his children – Yohan and Lucho – and spends as much time as he can with his family.

Mr. Jeoffry Yulo (Gen. Mgr. GSK), Dr. Joy Luat-Inciong, Ryan Agoncillo
As a sportsman who is into motorcycles and triathlons, Ryan is no stranger to aches and pain. But he doesn’t let any kind of discomfort like headache get in the way of a quality time with his equally energetic son, making their moments together pain-free. But whenever pain or headache strikes, he puts his trust on Panadol. And like a true superhero, he has the power of quick recovery in the eyes of his son.

“My family is my top priority. Even if I get busy with work and my other pursuits, I make sure that I get to spend quality with my wife and my kids. But, sometimes, because of my workload, I suffer from terrible headaches,” Ryan relates. “Fortunately, there’s Panadol. It offers fast relief to make my super moments with my family pain-free! Indeed, when pain is gone, life takes its place.”

(Paracetamol) Panadol® with Optizorb® comes in 36 x 10s dispenser box and a 10s pack. Each tablet has an SRP of PHP 4.00 and is available at all leading drugstores nationwide. 

No comments:

Post a Comment

Follow Me @thesuper.momma